# SDR BJNA961201

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Part number: 657379945
- Condition: Loose Screws
- Location: Rt Elev Trim Tab
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING AT OMA FOR IN FLIGHT VIBRATION.  FOUND LOOSE SCREWS RIGHT ELEVATOR TRIM TAB P/N 657379945 SECURED SCREWS PER CASINO EXPRESS MM REFERENCE 27-31-31.  AIRCRAFT RELEASED BACK TO SERVICE.  INSPECTED WORK IN EKO OF LOOSE SCREWS, INSTALLATION CHECKS GOOD, PER BMM 27-31-31 ON ELEVATOR TRIM TAB.  (M)
